Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Mild chest pain. Previous urticaria. Advise? - Online Doctor Chats

Date : 14-Mar-2013
User rating for this question
Very Good Posted in: Hypertension and Heart Disease
Answered by

General & Family Physician
Practicing since : 2003
Answered : 1227 Questions
User:good afternoon sir
Doctor:welcome to XXXXXXX
User:sir I have a querryu regarding the health of my wife
Doctor:sure, please proceed
User:she complains of having a mild chest pain in the centre
User:at present the pain is for the last 2 weeks
User:medical history - she is 5,2
Doctor:does the pain increase with food ?
Doctor:may i know her age, weight and height ?
User:' she is 5'2" tall weight is approx 55 kgs
User:her age is 33 yrs
User:medical history- as such she is not having any probs but she has utcaria
Doctor:does the pain increase by eating high spicy foods and high fatty foods ?
Doctor:any difficulty breathing or chest pain on exertion ?
Doctor:Are u there ?
User:no difficulty in breathing at all
User:the pain does not increases with food
Doctor:when exactly does she have the pain ?
User:no specific time as such
Doctor:when was the last time, she had any health check ups, or blood tests ?
User:last yr the blood test and thyrod test got done
Doctor:in conditions like anemia, if Hemoglobin is less, then people can have chest pains, breathlessness, fatigue, inability to work, etc
User:she had normal sugar level
Doctor:other conditions that can cause chest pain include gastritis, acid reflux, ulcers in the stomach, etc
User:in addition to this yesterday she had pain in right arm starting from shoulder to kohni
User:I remember she had very less haemoglobin
User:while our 2nd babys birth
User:3yrs back
User:last yr also a lady doctor suggested her to use tablets "cherry"
Doctor:in that case , the pain can be due to hepatic inflammation
User:hepatic inflammation ?
Doctor:the pain described, is classically due to presence of hepatitis or gall bladder stones
Doctor:it means liver issues
Doctor:if the pain is not subsiding, she may need a liver function blood test as well as a ultrasound, to confirm the diagnosis ,
Doctor:cherry is the same as antacids, used to treat acidity
User:she is a teacher , right from the morning at 5 she is at the work, she walks a lot , at home also she is restless , is th
User:any heart related issues sir?
Doctor:that means she is under a lot of stress at work
User:ya she is at a lot of stress
Doctor:such stress is usually associated with acidity
Doctor:the symptoms are not indicative of any heart issues
User:ok sir
User:the kind of workload she has is unimaginable
Doctor:she can try Gelusil mps TABLETS, after meals, or when ever she has such pain episodes
Doctor:she can also take Cap Omez 20 mg 30 mins before meals, twice a day
Doctor:this will help her acidity
Doctor:but in case, the pain is persistent even after 1 week, inspite of treatment, she will need the tests i had suggested earlier
User:she will get up at 5 , pre[pare food for the family, will take our son to the bus stop (1.5 kms) comes back gets ready for the school again walks 2 kms, comes back to home then starts her daily work ,
Doctor:that indicates, she is stressed
Doctor:following the medications mentioned above, will help her symptoms very much
User:ok sir thanks very very much
Doctor:You are very welcome
User:signing off sir , have a nice day
Doctor:You, too, bye for now
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor